# SDR AALA202403271415

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N343RY
- Make and model: Boeing 737823
- Aircraft serial: 44467
- Aircraft time: 10,405 hours, 3,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 2073771001
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT SERVICE DOOR EXIT SIGN IS MISSING. INSTALLED MISSING AFT SVC DOOR EXIT SIGN LENS. PER AMM 33-51-01.
